Over a 5 year period I had two lots of 6 x carboplatin/taxol which were effective both times, although I was left with neuropathy in my feet. When I needed chemo again at the beginning of this year my Onc chose for me to have Carboplatin only, again with good results in that the tumours, which were now in 3 of my abdominal lymph nodes, shrunk back down to normal size. However, since my chemo ended in July I have gradually developed pain in my sacral joints and in one and now both shoulders. I also have intermittent pain in my finger joints. My GP sent me for xrays which proved normal, but would only have shown bone abnormalities I presume. He has now put it down to inflamation for which he prescribed high-dose ibuprofen, but that does not seem to be helping.
Has anyone else experienced anything similar as a possible after-effect of chemo? I feel a bit embarrassed in that every time I see my Onc for my 3 month check I invariably have another pain somewhere or other which I feel I ought to mention. I see him again on Dec 12th and dont know whether to mention this latest lot to him - I feel such a hypochondriac! I also now seem to get stomach ache every time I eat which is not normal for me. Last night I woke in the early hours with thoughts that the cancer might be rampaging undetected all the way round my body, although now in the light of day I feel my normal optimistic self again.